Publications of O. Lee
BACK TO MASCOTTE PUBLICATION INDEX

Publications of O. Lee

Articles in journal or book chapters
  1. K. Kawarabayashi, O. Lee, and B. Reed. Removable cycles in non-bipartite graphs. Journal of Combinatorial Theory Ser. B, 99:30--38, 2009. [WWW ] [Abstract] [bibtex-entry]

  2. K. Kawarabayashi, O. Lee, B. Reed, and P. Wollan. A weaker version of Lovasz' path removable conjecture. Journal of Combinatorial Theory (Series B), 98:972-979, 2008. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html